RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Baldina, N A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:68
Abstract pages:427
Full texts:99
References:26

http://www.mathnet.ru/eng/person51401
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. N. A. Baldina, B. V. Vasekin, V. A. Goncharov, “Simulation of abnormal radial impurity inhomogeneity formation in space experiments on crystal growth”, Matem. Mod., 21:10 (2009),  67–75  mathnet  zmath; Math. Models Comput. Simul., 2:3 (2010), 341–348  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020